Sh:418

Bib entry
@article{Sh:418,
 author = {Mekler, Alan H. and Shelah, Saharon},
 title = {{Every coseparable group may be free}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {81},
 number = {1-2},
 year = {1993},
 pages = {161--178},
 issn = {0021-2172},
 doi = {10.1007/BF02761303},
 mrclass = {20K40 (03E35 03E55 03E75 20A15)},
 mrnumber = {1231184},
 mrreviewer = {Paul C. Eklof},
 doi = {10.1007/BF02761303},
 note = {\href{https://arxiv.org/abs/math/9305205}{arXiv: math/9305205}},
 arxiv_number = {math/9305205}
}